# SDR REXA2020082000625

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 16,118 hours, 11,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD(4) OVERHEAD CENTER LIGHTS CAME ON IN FLIGHT, WILL NOT EXTINGUISH.  ALL OTHER EMERGENCY LIGHTS OPERATE AS PRESCRIBED.  REMOVED & REPLACED EPSU BATTERY PACK AT PS36&EPSU BATTERY CHARGER IAW CRJ900 AMM 33-51-17.  OPS CHECK GOOD ALL LIGHTS ILLUMINATE AS REQUIRED.
